Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On transversals of simply connected regions


Author: Ernest C. Schlesinger
Journal: Proc. Amer. Math. Soc. 13 (1962), 466-468
MSC: Primary 30.01
DOI: https://doi.org/10.1090/S0002-9939-1962-0142743-X
MathSciNet review: 0142743
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1960. B. v. Kerékjártó, Vorlesungen über Topologie. I, Berlin, 1923. M. H. A. Newman, Elements of the topology of plane sets of points, 2nd. ed., Cambridge, 1954. E. C. Schlesinger, Conformal invariants and prime ends, Amer. J. Math. 80 (1958), 83-102. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ. vol. 28, Amer. Math. Soc., New York, 1942.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.01

Retrieve articles in all journals with MSC: 30.01


Additional Information

Article copyright: © Copyright 1962 American Mathematical Society